| Catalog Number |
7601-10001 |
| Medical Device Problem Codes |
Material Erosion (1214); Migration (4003)
| Health Effect - Clinical Codes |
Metal Related Pathology (4530); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised to address two yukon set screws that migrated post-operatively.This report is for the second of two yukon set screws.
Event or Problem Description
It was reported that a patient was revised to address two yukon set screws that migrated post-operatively.During the revision surgery, the two migrated set screws, two yukon contoured rods, and two additional yukon set screws were reported to have signs of metallosis around them.The devices were explanted.This report is for the second of two yukon set screws.
Additional Manufacturer Narrative
Corrected data: h6 coding.